BibTeX record journals/siamdm/DingD13

download as .bib file

@article{DBLP:journals/siamdm/DingD13,
  author    = {Guoli Ding and
               Stan Dziobiak},
  title     = {On 3-Connected Graphs of Path-Width at Most Three},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {27},
  number    = {3},
  pages     = {1514--1526},
  year      = {2013},
  url       = {https://doi.org/10.1137/100800452},
  doi       = {10.1137/100800452},
  timestamp = {Fri, 26 May 2017 22:54:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/DingD13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics